# SDR 2000ZZZX426

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N842CA
- Make and model: Beech 1900D
- Aircraft serial: UE41
- Engine: Pwa PT6A67D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 1143890425
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK RIGHT ENGINE NACELLE.  FOUND LOW PRESSURE FUEL PUMP LEAKING.  REMOVED AND REPLACED UNIT, SYSTEM LEAK AND OPS CHECK SATISFACTORY.
